# SDR A6WA200940380

- Difficulty date: July 9, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 13,698 hours, 12,793 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Dented
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG EXHAUST NOZZLE FAIRING DENTED AT 6 O’CLOCK CLOSE TO DRAINS.  LT ENG EXHAUST NOZZLE FAIRING AT 6 O`CLOCK.  REPAIRED IAW CMM78-11-00-300-805-401.  (K)
